# SDR P5CA9801553

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT STATION 570 RBL 30 TO 35 FOUND BROKEN INTERCOSTAL.  REMOVED AND REPLACED PER SRM 51-10-01 AND SRM 51-30-02.
